# SDR DALA2016080905951

- Difficulty date: August 6, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 39,981 hours, 23,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1508
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLANGE CRACKED, BS 1508.  REPLACED FRAME SECTION IAW DWG 9911860.
